# SDR R61A201603120181

- Difficulty date: March 12, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 20,959 hours, 16,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040600D
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT A NR OF EMERGENCY LIGHTS WERE INOPERATIVE. MAINTENANCE R & R THE EMERGENCY LIGHTS IAW AMM AND OPS CHECKED GOOD.
